# SDR SCNA96196

- Difficulty date: July 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48295
- System (JASC): 2150 · Cabin Cooling System
- Part: Check Valve
- Part number: 7012505
- Condition: Inoperative
- Location: Nr 2 Pack
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A, J

## Discrepancy

UNABLE TO PRESSURIZE CABIN, DUMPED APPROXIMATELY 30,000 POUNDS OF FUEL AND RETURNED TO LAS.  FOUND CHECK VALVE (P/N 7012-505) TO BE INOP IN NUMBER 2 PACK AND A BLOWN AIR CONDITIONING DUCT (P/N 7009-605).  REMOVED AND REPLACED BOTH PARTS IAW MM 21-30-0.  DUCT LEAK AND CHECK VALVE OPERATIONAL CHECKS WERE PERFORMED.
